# SDR DALA2019032601968

- Difficulty date: March 25, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1001496) DURING INSPECTION FOUND CRACK ANGLE BETWEEN BS380 TO BS400 AND RBL10 AT FWD GALLEY AREA. REPLACED ANGLE BETWEEN BS 380 TO BS 400 AND RBL10 AT FWD GALLEY AREA AS PER SRM 51-40-02 AND DRAWING 143A5400 SHEET 38 REV A.
